# SDR DALA13069889243

- Difficulty date: December 7, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 32,488 hours, 28,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE ON NOSE AT 1000' AGL.   FOUND FRAME DAMAGED.   FABRICATED AND INSTALLED REPAIR IAW SRM 51-70-01 AND PRI 521385-14, REV O.
